# SDR AALA202309086812

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 89,703 hours, 11,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS INOPERATIVE BETWEEN L3 AND R3 DOORS. REMOVE AND REPLACED POWER SUPPLY ASSEMBLY M33405 (AALA202309083961) AND M33406 (AALA202309086812) PER AMM 33-51-06.
